Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 23, NWS Gaylord, MI

June 8, 2007Alpena County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 8, 2007, 1:02 PM EDT for Alpena County, Michigan. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2007, 1:02 PM EDT (17:02 UTC)
Expired
Jun 8, 2007, 1:45 PM EDT
In force
43 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Alpena County, MI

The radar

The NCL Michigan radar (KAPX), 88 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 1:25 PM EDTTSTM WND DMG2 N Alpena, MILARGE TREE LIMB DONWED ON 2ND AVENUE NEAR NORTHERN CITY LIMITS OF ALPENA. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 5.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1312 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 081702
SVRAPX
MIC007-081745-
/O.NEW.KAPX.SV.W.0023.070608T1702Z-070608T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
102 PM EDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALPENA COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 145 PM EDT

* AT 1257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF. THIS STORM WAS LOCATED NEAR
  SPRATT...OR ABOUT 7 MILES SOUTH OF LACHINE...MOVING NORTHEAST AT 40
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  CATHRO...
  ALPENA...
  LAKEWOOD...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4504 8391 4491 8380 4509 8328 4521 8336
      4521 8351

$$


JZ
3 follow-up statements
000 
WUUS53 KAPX 081707 CCA
SVRAPX
MIC007-081745-
/O.COR.KAPX.SV.W.0023.070608T1702Z-070608T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE GAYLORD MI
102 PM EDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALPENA COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 145 PM EDT

* AT 1257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF 60 MPH WINDS AND QUARTER SIZED HAIL.
  THIS STORM WAS LOCATED NEAR SPRATT...OR ABOUT 7 MILES SOUTH OF 
  LACHINE...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CATHRO...
  ALPENA...
  LAKEWOOD...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4504 8391 4491 8380 4509 8328 4521 8336
      4521 8351

$$



JZ
000 
WWUS34 KAPX 081718
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
118 PM EDT FRI JUN 8 2007

MIC007-081745-
/O.CON.KAPX.SV.W.0023.000000T0000Z-070608T1745Z/
ALPENA MI-
118 PM EDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR ALPENA COUNTY...

AT 114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR DEVILS LAKE...OR ABOUT 6 MILES WEST OF ALPENA...MOVING EAST AT
45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALPENA BY 130 PM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4509 8366 4491 8369 4505 8326 4520 8336

$$


JZ
000 
WWUS34 KAPX 081746
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
145 PM EDT FRI JUN 8 2007

MIC007-081755-
/O.EXP.KAPX.SV.W.0023.000000T0000Z-070608T1745Z/
ALPENA MI-
145 PM EDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR ALPENA COUNTY HAS EXPIRED...

AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.

A FEW STRONG STORMS WILL CONTINUE OVER THE NORTH POINT AREA AND FAR 
EASTERN ALPENA TOWNSHIP THROUGH 2 PM.

LAT...LON 4509 8366 4491 8369 4505 8326 4520 8336

$$


JZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 10:52 AM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 8, 10:52 AM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1052 AM EDT FRI JUN 8 2007

.UPDATE...CONVECTION FIRING ALONG FINE LINE/COLD FRONT...JUST WEST
AND NORTH OF APX PROPER. WILL INCREASE POPS AND ADD THUNDER EARLY
TODAY EAST OF THE FRONT.

COLD FRONT MOVING INTO THE FORECAST AREA THIS MORNING...
CURRENTLY JUST THRU THE SAULT AND MANISTEE. LINGERING LOW LEVEL
MOISTURE (SURFACE DEW POINTS STILL LOW-MID 60S) HAS PRODUCED A FAIR
AMOUNT OF MVFR STRATOCU ALONG/AHEAD OF THE FRONT. THERE IS A SMALL
AREA OF CLEARING IMMEDIATELY BEHIND THE FRONT...THEN MORE STRATOCU
AND EVEN A FEW SPRINKLES BACK IN WI/CENTRAL UPPER MI.

WILL GO WITH ISOLATED SHOWERS IN THE POST-FRONTAL MOISTURE BAND...
AND FINE TUNE THE ARRIVAL AND DEPARTURE OF PRECIP IN THE GRIDDED
FORECAST (MAINLY TO SLOW THINGS DOWN A BIT). OTHERWISE...A PARTLY TO
MOSTLY CLOUDY DAY IS ON TAP...WITH CLEARING FROM WEST TO EAST VERY
LATE. TEMPS WILL FALL THRU THE 60S BEHIND THE COLD FRONT.

ZOLTOWSKI

&&

.AVIATION...VFR CONDITIONS PRIMARILY EXPECTED THROUGH THE TAF
PERIOD. COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING...BUT
WITH LITTLE IN THE WAY OF ADDITIONAL PRECIPITATION. WITH COOL AIR
MOVING IN ALOFT...EXPECT CU/STRATOCU WILL DEVELOP THIS
AFTERNOON...WITH THE POSSIBILITY FOR BRIEF PERIODS OF MVFR
CEILINGS...THOUGH MOSTLY VFR. COULD ALSO SEE A FEW SHOWERS AS UPPER
TROUGH AXIS SWINGS THROUGH THE AREA...BUT CONFIDENCE LOW ENOUGH TO
PRECLUDE ANY MENTION AT THIS POINT. WINDS WILL REMAIN GUSTY
INITIALLY FROM THE SOUTHWEST...THEN SHIFTING WEST BY EARLY
AFTERNOON...WITH GUSTS OF 25 KNOTS EXPECTED THROUGH LATE AFTERNOON.
CLOUDS WILL BE ON THE WANE QUICKLY BY SUNSET AS HIGH PRESSURE BUILDS
INTO THE REGION...WITH WINDS DIMINISHING AS WELL...GENERALLY UNDER 5
KNOTS FOR THE OVERNIGHT.

LAWRENCE

&&

.PREV DISCUSSION... /ISSUED 417 AM EDT FRI JUN 8 2007/

DISCUSSION...ACTIVE WEATHER ONGOING ACROSS THE CWA EARLY THIS
MORNING IN ADVANCE OF IMPRESSIVE SHORTWAVE PROGRESSING THROUGH THE
UPPER MIDWEST. IMPRESSIVE DEEP LAYER WIND FIELDS (0-6KM SHEAR OF 60
KNOTS OR BETTER) COUPLED WITH INFLUX OF MID LEVEL DRYING AIDING IN
PRODUCING LONG LIVED BOWING FEATURE OVER THE SOUTHERN CWA.
INSTABILITY ALSO IMPRESSIVE WITH MLCAPES STILL RUNNING AROUND 1000
J/KG GIVEN TEMPS STILL IN THE 70S AND DEW POINTS WELL INTO THE 60S.
DESPITE THE ROCKY START TO THE DAY...CHANGES ARE IN STORE BY LATE
AFTERNOON...CONTINUING THROUGH THE WEEKEND AND INTO NEXT WEEK AS
HIGH PRESSURE TAKES UP RESIDENCE ACROSS THE REGION. THUS...THE
BIGGEST FORECAST CONCERN FOR THE NEXT FIVE DAYS IS TEMPERATURES.

EXISTING LINE OF SHOWERS AND STORMS WILL EXIT STAGE RIGHT EARLY THIS
MORNING AS UPPER WAVE PUSHES INTO THE WESTERN LAKES AND ASSOCIATED
COLD FRONT CROSSES THE REGION BETWEEN 12Z AND 16Z. RESIDUAL FORCING
PER 700-500 MB QG CONVERGENCE ASSOCIATED WITH THE APPROACH OF THE
WAVE AND RESIDUAL MOISTURE MANDATES A CONTINUED MENTION OF SCATTERED
SHOWERS HEADING INTO THE AFTERNOON. HOWEVER...THINGS LOOK TO DRY OUT
QUICKLY FROM WEST TO EAST BY LATE AFTERNOON AS MUCH DRIER AIR AND
SUBSIDENCE OVERSPREAD THE AREA WITH PASSAGE OF THE UPPER WAVE. A
TOUGH CALL AS TO WHETHER ADDITIONAL CONVECTION MAY FIRE OVER THE FAR
SOUTHEAST CWA WHERE FRONT WILL BE LAST TO PASS...AND SOME POTENTIAL
FOR QUICK HEATING (GIVEN TEMPS ALREADY SO WARM) TO ALLOW FURTHER
DESTABILIZATION. BUT GIVEN EXPECTED CONVECTION EARLY THIS
MORNING...THINK THINGS MAY BE SUFFICIENTLY WORKED OVER...AND FRONTAL
PASSAGE TOO EARLY...TO ALLOW FOR ADDITIONAL CONVECTION IN THE APX
CWA. SHOULD SEE CLOUDS LINGER FOR A WHILE GIVEN UPSTREAM LOW DECK
ALONG AND JUST BEHIND THE ACTUAL FRONTAL PASSAGE...AS WELL AS
ADDITIONAL EXPECTED CU/STRATOCU DEVELOPMENT AS COLD POOL OVERTAKES
NORTHERN MICHIGAN BY AFTERNOON. THIS WILL MAKE FOR A TRICKY HIGH
TEMP FORECAST...AS HIGHS LIKELY TO COME THIS MORNING FOR MOST
SPOTS...WITH TEMPS FALLING BY LATE MORNING INTO THE AFTERNOON WITH
ONSET OF STRONG PUSH OF COLD ADVECTION. H85 TEMPS PROGGED TO CRASH
FROM 15-17C DOWN TO ONLY 4-5C PER UPSTREAM RAOBS INDICATIVE OF TEMPS
LIKELY DROPPING INTO THE 50S...WITH WINDS CONTINUING TO REMAIN GUSTY
THROUGH THE DAY AS GRADIENT REMAINS TIGHT.

SMOOTH SAILING THEN EXPECTED STARTING TONIGHT...AND CONTINUING
THROUGH THE WEEKEND. LOW LEVEL RIDGING WILL TAKE HOLD IN THE WAKE OF
DEPARTING SHORT TERM LOW PRESSURE...AS FLOW ALOFT BECOMES MORE
ZONAL. LIGHT SYNOPTIC FLOW ENVIRONMENT WITH H95-H9 WINDS ONLY ABOUT
10 TO 15 KNOTS WILL BE SUPPORTIVE OF DAILY LAKE BREEZES...KEEPING
TEMPS COOLER ALONG THE LAKESHORE. OTHERWISE...SLOW RECOVERY OF
AIRMASS AS RIDGE AXIS DRIFTS EAST OF THE AREA COUPLED WITH PLENTIFUL
INSOLATION GIVEN LACK OF BOUNDARY LAYER MOISTURE TO DRIVE AFTERNOON
CU AND DEEP LAYER SUBSIDENCE WILL EASILY SUPPORT HIGHS NEAR
NORMAL...GENERALLY IN THE LOWER TO MIDDLE 70S.

SIMILAR WEATHER PATTERN WILL PERSIST INTO EARLY NEXT WEEK...WITH
BUILDING HEIGHTS AS MID LEVEL RIDGE AMPLIFIES ACROSS THE REGION.
ONLY CHANGE WILL BE A RETURN TO SLIGHT MORE MILD/HUMID CONDITIONS AS
LOW LEVEL FLOW TURNS MORE SOUTHWESTERLY IN RESPONSE TO EASTWARD
DISPLACEMENT OF LOW LEVEL RIDGE AXIS AS NEXT SYSTEM UPSTREAM DIGS
INTO THE CENTRAL ROCKIES. DAILY LAKE BREEZES WILL ONCE AGAIN BE THE
RULE WITH CONTINUED LIGHT SYNOPTIC FLOW AND GOOD HEATING. ADDED
BOUNDARY LAYER MOISTURE COUPLED WITH LOCAL CONVERGENCE LOOKS LIKE IT
MAY PROVE SUFFICIENT TO POP A FEW SHOWERS MONDAY AFTERNOON WITH
SBCAPES PROGGED AROUND 400 J/KG...WITH SIMILAR CONDITIONS POSSIBLE
ON TUESDAY...THOUGH INCREASED MID LEVEL SUBSIDENCE INVERSION/CAPPING
APPEARS ENOUGH TO PRECLUDE ANY MENTION AT THIS TIME.

MARINE ISSUES...WILL CONTINUE SMALL CRAFTS FOR ALL AREAS THROUGH 18Z
TODAY GIVEN INITIALLY STRONG GRADIENT SLOW TO RELAX UNTIL LATE
AFTERNOON AS LOW PRESSURE DEPARTS INTO EASTERN CANADA. STRONGEST
WINDS EARLY THIS MORNING WILL REMAIN ALONG THE LAKE MICHIGAN
SHORELINE OF NORTHERN LOWER WHERE COASTAL CONVERGENCE EFFECTS WILL
COME INTO PLAY. BY AFTERNOON...AS FLOW BECOMES MORE
WESTERLY...EXPECT THE STRONGEST WINDS TO OCCUR ACROSS THE STRAITS
WHERE CHANNELING WILL AID IN BOOSTING SPEEDS.

LAWRENCE

&&

.APX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 8, 11:11 AM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1111 AM EDT FRI JUN 8 2007

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-091000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
1111 AM EDT FRI JUN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR IN NORTH CENTRAL AND NORTHEAST
LOWER MICHIGAN THROUGH EARLY AFTERNOON. A FEW STORMS MAY APPROACH
SEVERE LEVELS...PRODUCING WIND GUSTS TO 55 MPH AND SMALL HAIL.

THERE IS AN INCREASED RISK OF RIP CURRENTS TODAY ACROSS THE LAKE
MICHIGAN BEACHES OF NORTHERN MICHIGAN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JZ

In the hours before

Local storm report, Jun 8, 9:11 AM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
911 AM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     TSTM WND DMG     1 N HIGGINS LAKE        44.47N 84.74W
06/08/2007                   ROSCOMMON          MI   NWS STORM SURVEY

            SEVERAL LARGE TREES DOWN ALONG US-27. TIME OF EVENT
            ESTIMATED.

0230 AM     TSTM WND DMG     RED OAK                 44.70N 84.28W
06/08/2007                   OSCODA             MI   COUNTY OFFICIAL

            LARGE TREE DOWN ON POWER LINE. SEVERAL LOCATIONS WITHOUT
            POWER INCLUDING LUZERNE, MIO AND RED OAK. TIME OF EVENT
            ESTIMATED AT 230 AM.

&&

SWR
Local storm report, Jun 8, 9:53 AM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
953 AM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND DMG     WELLSTON                44.22N 85.95W
06/08/2007                   MANISTEE           MI   TRAINED SPOTTER

            14 INCH DIAMETER TREE BLOWN OVER. WIND ANEMOMETER LOST
            WIND CUPS AT 62 MPH.

&&

SWR
Local storm report, Jun 8, 11:23 AM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1123 AM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     HAIL             GAYLORD                 45.03N 84.67W
06/08/2007  M0.25 INCH       OTSEGO             MI   NWS EMPLOYEE

&&

JZ
Local storm report, Jun 8, 12:52 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1252 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     MACKINAC ISLAND         45.86N 84.64W
06/08/2007                   MACKINAC           MI   PUBLIC

            SEVERAL TREES DOWNED.

&&

BSMITH

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:28 AM EDTSpecial Marine WarningAPX35 min
Jun 8, 12:31 AM EDTSevere Thunderstorm WarningAPXManistee59 min
Jun 8, 12:56 AM EDTSevere Thunderstorm WarningAPXWexford63 min
Jun 8, 1:02 AM EDTSevere Thunderstorm WarningAPXGrand Traverse58 min
Jun 8, 1:18 AM EDTSevere Thunderstorm WarningAPXKalkaska, Missaukee57 min
Jun 8, 1:48 AM EDTSevere Thunderstorm WarningAPXCrawford, Roscommon58 min
Jun 8, 2:12 AM EDTSevere Thunderstorm WarningAPXOscoda63 min
Jun 8, 2:47 AM EDTSevere Thunderstorm WarningAPXPresque Isle38 min
Jun 8, 2:49 AM EDTSpecial Marine WarningAPX56 min
Jun 8, 11:52 AM EDTSpecial Marine WarningAPX53 min
Jun 8, 12:03 PM EDTSevere Thunderstorm WarningAPXPresque Isle17 min
Jun 8, 12:37 PM EDTSpecial Marine WarningAPX53 min
Jun 8, 1:22 PM EDTSpecial Marine WarningAPX53 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.